1. bookVolumen 29 (2021): Heft 2 (June 2021)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
access type Uneingeschränkter Zugang

Strong convergence to a solution of the inclusion problem for a finite family of monotone operators in Hadamard spaces

Online veröffentlicht: 08 Jul 2021
Volumen & Heft: Volumen 29 (2021) - Heft 2 (June 2021)
Seitenbereich: 231 - 248
Eingereicht: 26 Aug 2020
Akzeptiert: 30 Sep 2020
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
1844-0835
Erstveröffentlichung
17 May 2013
Erscheinungsweise
1 Hefte pro Jahr
Sprachen
Englisch
Abstract

In this paper, in the setting of Hadamard spaces, a iterative scheme is proposed for approximating a solution of the inclusion problem for a finite family of monotone operators which is a unique solution of a variational inequality. Some applications in convex minimization and fixed point theory are also presented to support the main result.

MSC 2010

[1] B. Ahmadi Kakavandi, Weak topologies in complete CAT(0) metric spaces, Proc. Amer. Math. Soc. 141 (2013), 1029-1039.10.1090/S0002-9939-2012-11743-5 Search in Google Scholar

[2] B. Ahmadi Kakavandi, M. Amini, Duality and subdifferential for convex functions on complete CAT(0) metric spaces, Nonlinear Anal. 73 (2010), 3450-3455.10.1016/j.na.2010.07.033 Search in Google Scholar

[3] M. Bačák, The proximal point algorithm in metric spaces, Israel J. Math. 194 (2013), 689-701.10.1007/s11856-012-0091-3 Search in Google Scholar

[4] M. Bačák, Convex Analysis and Optimization in Hadamard Spaces. De Gruyter Series in Nonlinear Analysis and Applications, Germany, 22 (2014). Search in Google Scholar

[5] I.D. Berg, I.G. Nikolaev, Quasilinearization and curvature of Alexandrov spaces, Geom. Dedicata 133 (2008), 195-218.10.1007/s10711-008-9243-3 Search in Google Scholar

[6] O.A. Boikanyo, G. Morosanu, Modified Rockafellar’s algorithms, Math. Sci. Res. J. 13 (2009), 101-122. Search in Google Scholar

[7] M. Bridson, A. Haefliger, Metric Spaces of Non-Positive Curvature. Fundamental Principles of Mathematical Sciences. Springer, Berlin 319 (1999).10.1007/978-3-662-12494-9 Search in Google Scholar

[8] H. Brézis, P.L. Lions, Produits infinis derésolvantes, Israel J. Math. 29 (1978), 329-345.10.1007/BF02761171 Search in Google Scholar

[9] D. Burago, Y. Burago, S. Ivanov, A Course in Metric Geometry, Graduate Studies in Math., 33, Amer. Math. Soc., Providence, RI (2001).10.1090/gsm/033 Search in Google Scholar

[10] H. Dehghan, J. Rooin, A Characterization of Metric Projection in CAT(0) Spaces. In: International Conference on Functional Equation, Geometric Functions and Applications (ICFGA 2012) 11-12 th May 2012, pp. 41-43. Payame Noor University, Tabriz (2012). Search in Google Scholar

[11] S. Dhompongsa, B. Panyanak, On ∆-convergence theorems in CAT(0) spaces, Comput. Math. Appl. 56 (2008), 2572-2579.10.1016/j.camwa.2008.05.036 Search in Google Scholar

[12] B. Djafari Rouhani, H. Khatibzadeh, On the proximal point algorithm, J. Optim. Theory Appl. 137 (2008), 411-417.10.1007/s10957-007-9329-3 Search in Google Scholar

[13] R. Espínola, A. Fernández-León, CAT(κ)-spaces, weak convergence and fixed points, J. Math. Anal. Appl. 353 (2009), 410-427.10.1016/j.jmaa.2008.12.015 Search in Google Scholar

[14] M. Gromov, S.M. Bates, Metric Structures for Riemannian and Non-Riemannian Spaces, with appendices by M. Katz, P. Pansu and S. Semmes, ed. by J. Lafontaine and P. Pansu, Progr. Math. 152, BirkhNauser, Boston (1999). Search in Google Scholar

[15] M. T. Heydari, A. Khadem, S. Ranjbar, Approximating a common zero of finite family of monotone operators in Hadamard spaces, Optimization, 66 (2017), 2233-2244.10.1080/02331934.2017.1360297 Search in Google Scholar

[16] M. T. Heydari, S. Ranjbar, Halpern-type proximal point algorithm in complete CAT(0) metric spaces, An. Stiint. Univ. Ovidius Constanta Ser. Mat. 24 (2016), 141-159. Search in Google Scholar

[17] J. Jöst, Nonpositive Curvature: Geometric and Analytic Aspects, Lectures Math. ETH ZNurich, BirkhNauser, Basel (1997). Search in Google Scholar

[18] S. Kamimura, W. Takahashi, Approximating Solutions of Maximal Monotone Operators in Hilbert Spaces, J. Approximation Theory 106 (2000), 226-240.10.1006/jath.2000.3493 Search in Google Scholar

[19] H. Khatibzadeh, Some remarks on the proximal point algorithm, J. Optim. Theory Appl. 153 (2012), 769-778.10.1007/s10957-011-9973-5 Search in Google Scholar

[20] H. Khatibzadeh, S. Ranjbar, Monotone operators and the proximal point algorithm in complete CAT(0) metric spaces, J. Aust. Math. Soc. 103 (2017), 70-90.10.1017/S1446788716000446 Search in Google Scholar

[21] H. Khatibzadeh, S. Ranjbar, A variational inequality in complete CAT(0) spaces, J. fixed point theory appl. 17 (2015), 557–574.10.1007/s11784-015-0245-0 Search in Google Scholar

[22] C. Li, G. López, V. Martín-Márquez, Monotone vector fields and the proximal point algorithm, J. London Math. Soc. 679 (2009), 663-683.10.1112/jlms/jdn087 Search in Google Scholar

[23] T.C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc. 60 (1976), 179-182.10.1090/S0002-9939-1976-0423139-X Search in Google Scholar

[24] B. Martinet, Régularisation d’Inéquations Variationnelles par Approximations Successives, Revue Fran´caise d’Informatique et de Recherche Opérationnelle 3 (1970), 154-158. Search in Google Scholar

[25] S. Ranjbar, W-convergence of the proximal point algorithm in complete CAT(0) metric spaces, Bull. Iranian Math. Soc. 43 (2017), 817-834. Search in Google Scholar

[26] S. Ranjbar and H. Khatibzadeh, Strong and ∆-Convergence to a Zero of a Monotone Operator in CAT(0) Spaces, Mediterr. J. Math. (2017), 14:56.10.1007/s00009-017-0885-y Search in Google Scholar

[27] R.T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Control Optim. 14 (1976), 877-898.10.1137/0314056 Search in Google Scholar

[28] S. Saejung, P. Yotkaew, Approximation of zeros of inverse strongly monotone operators in Banach spaces. Nonlinear Anal. 75 (2012), 742-750. Search in Google Scholar

[29] K.T. Sturm, Probability Measures on Metric Spaces of Non-positive Curvature, Heat Kernels and Analysis on Manifolds, Graphs and Metric Spaces (Paris, 2002), 357-390, Contemp. Math. 338, Amer. Math. Soc., Providence, RI, 2003.10.1090/conm/338/06080 Search in Google Scholar

[30] R. Wangkeeree, P. Preechasilp, Viscosity approximation methods for non-expansive mappings in CAT(0) spaces, J. Inequal. Appl. 2013 (2013) (Article ID 93).10.1186/1029-242X-2013-93 Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo